# SDR CHQA200500168

- Difficulty date: September 17, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 2,704 hours, 1,900 cycles
- Engine: Allsn AE3007A
- Engine time: 9,625 hours, 7,840 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312008
- Condition: Unserviceable
- Location: Nr 2
- Part time: 9,625 hours, 7,840 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6234 - CMH-FLL - LAVATORY SMOKE INDICATION DURING GEAR RETRACTION.  PERFORMED QRH CHECKLIST AND RETURNED TO FIELD.  REMOVED AND REPLACED NR 2 ENGINE IAW JC CE720001.  OPS CHECK GOOD.  NO LEAKS NOTED.
